CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie

Acute cholestatic hepatitis syndrome caused by ecstasy

J Osztovits, T Csak, A Folhoffer, A Horvath, L Ónodi, Z Schaff, F Szalay · Zeitschrift für Gastroenterologie · Ausgabe 06/2006

DOI 10.1055/s-2006-943452

Bibliografische Angaben

Nachweis in CareLit

Autor:innenJ Osztovits, T Csak, A Folhoffer, A Horvath, L Ónodi, Z Schaff, F Szalay
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe06/2006
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

Introduction: Drug induced liver disease should be considered in the background of any form of liver diseases. Use of psychoactive drugs, including ecstasy (3,4-methylenedioxy-methamphetamin, MDMA), have become more frequent in Hungary recently. Fatal consequences of ecstasy including liver failure have been reported. We report on a case of acute cholestatic hepatitis caused by ecstasy. Case report: 33 year old man…

Zitieren

Zitierempfehlung

J Osztovits, T Csak, A Folhoffer, A Horvath, L Ónodi, Z Schaff, F Szalay (2006) Acute cholestatic hepatitis syndrome caused by ecstasy. Zeitschrift für Gastroenterologie (06). https://doi.org/10.1055/s-2006-943452

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur